Saltar para:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Início > Publicações > Visualização > Optimal strategies and transitions between them in Arnold's model

Publicações

Optimal strategies and transitions between them in Arnold's model

Título
Optimal strategies and transitions between them in Arnold's model
Tipo
Artigo em Revista Científica Internacional
Ano
2006
Autores
Davydov, AA
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Mena M Matos
(Autor)
FCUP
Ver página pessoal Sem permissões para visualizar e-mail institucional Pesquisar Publicações do Participante Ver página do Authenticus Sem ORCID
Revista
Título: Doklady MathematicsImportada do Authenticus Pesquisar Publicações da Revista
Vol. 74
Páginas: 566-568
ISSN: 1064-5624
Indexação
Publicação em ISI Web of Knowledge ISI Web of Knowledge - 0 Citações
Publicação em Scopus Scopus - 0 Citações
Classificação Científica
FOS: Ciências exactas e naturais > Matemática
Outras Informações
ID Authenticus: P-004-JSA
Abstract (EN): An optimal strategy which exists among periodic rotations or stationery strategies in Arnold's model is described. The study of periodic phenomena of various natures is reduced to analyze the averaged profit of such processes. The infinite horizon averaged profit can be maximized by a level motion or a suitable stationary point for a continuous control system and a continuous profit density on the circle. This makes it possible to complete classification of these singularities by dividing them into three groups that include maximum averaged profit singularities for optimal level cycles, for optimal stationary strategy, and for transitions between these two type of motions. The maximum averaged profits for generic family of pairs are mapped into each other by smooth equivalence close to identity. It is necessary to study them for the stationary domain and prove their stability with respect to all small perturbations in a generic family of systems, to classify the generic singularities.
Idioma: Inglês
Tipo (Avaliação Docente): Científica
Contacto: davydov@vpti.vladimir.ru; mmmatos@fc.up.pt
Nº de páginas: 3
Documentos
Não foi encontrado nenhum documento associado à publicação.
Publicações Relacionadas

Dos mesmos autores

Generic Profit Singularities in Time-Averaged Optimization for Cyclic Processes in Polydynamical Systems (2014)
Artigo em Revista Científica Internacional
Davydov, AA; Mena Matos, H; Moreira, CS
Generic profit singularities in time averaged optimization for phase transitions in polydynamical systems (2015)
Artigo em Revista Científica Internacional
Davydov, AA; Mena Matos, H; Moreira, CS
Generic phase transitions and profit singularities in Arnold's model (2007)
Artigo em Revista Científica Internacional
Davydov, AA; Mena M Matos

Da mesma revista

Pontryagin's Maximum Principle for Optimal Impulsive Control Problems (2010)
Artigo em Revista Científica Internacional
Arutyunov, AV; Yu. Y Karamzin; Pereira, F
Optimal impulsive control problems with state and mixed constraints (2011)
Artigo em Revista Científica Internacional
Goncharova, E; Staritsyn, M
Necessary extremum conditions without making a priori normality assumptions (2005)
Artigo em Revista Científica Internacional
Arutyunov, AV; Pereira, FL
Recomendar Página Voltar ao Topo
Copyright 1996-2025 © Faculdade de Direito da Universidade do Porto  I Termos e Condições  I Acessibilidade  I Índice A-Z
Página gerada em: 2025-08-31 às 08:30:44 | Política de Privacidade | Política de Proteção de Dados Pessoais | Denúncias